# SDR AALA201609199033

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 42,642 hours, 27,561 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVERWING EMERGENCY EXIT SLIDE ARMED LIGHT INOPERATIVE.  REPLACED LEFT OVERWING SLIDE ARMED INDICATOR LIGHT IAW AMM 52-73-21 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
